Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimmyn80

Help! Acne coming back due to me being dumb!!!

Hi guys!

I have been clear of acne for about 4 years now because of accuatane. I went to Vietnam over the summer and came back clearer than ever! My face was smooth, but there was one pimple that was bothering me. I decided to go to my local drug mart to buy a cleanser. I bought a cleanser recommended by a worker there and this is the start of this disaster.

I used this cleanser for about 3/4 days and noticed my face got worst. I immediately stopped and went to buy a different cleanser. This time I got a cleanser that I used in the past. It looks just exactly like this. http://www.makeupandbeauty.ie/wp-content/u...o-oily-skin.jpg

I used this for about a week and a half and noticed my face didn't really change. I assumed it wasn't working so I went on to buy a different cleanser. I bought the neutrogena oil-free cleanser which was recommended by my friend. I used this until the whole bottle was done and noticed that my face got worse than before!

I immediately went online to find a natural remedy to fix this problem that I was having. I found out about ACV and boy, this messed up my face beyond belief! I did both topical and oral for about 3 weeks and little tiny zits started appearing all over my face. There's a name for this type of acne, but I forgot what it is called.

I went into panic mode and bought something else. I bought this --> http://www.neutrogena.ca/EN/getProduct.asp...b=16&id=139 <-- and have been using it for over a month. It has done absolutely NOTHING to my face; I think it made it worst!

This all happened within a span of 5 months and now I'm back to ground zero. I think the ACV really did something to my body because I now have acne all over my body which hasn't happened in over 5 years. What do you guys think it could be? What should I do? Should I consult a dermatologist? I am in panic mode and I am desperate to get my face back to what it was 5 months ago.

EDIT: Can it be that the ACV lowered my potassium? I read that not having enough potassium in your body can cause acne, blistering and drying of skin which I definitely have. My hands are so dry its unbelievable. Also, I drank ACV straight with no water two times a day for about a month.

Edited by jimmyn80

Share this post


Link to post
Share on other sites
Nobody has any advice for me?

Well accutane screws you up in all sorts of ways, and really hurts your bodies immune system to adjust to anything new you may throw at it. Also it can give you these little tiny bumps that form all over your face and never go away on there own, however this is just scratching the surface of all the negative side effects. Dry hands?, a somewhat serious flare up reaction to ACV?, my man, you have candida, and the reason you flared up I believe is because apple cider vinigar makes candida worse before it gets better.

Candida is caused by poor diet, taking even one anti biotic pill or antibiotic type drugs at any point in your life.

Candida will live with you for the rest of your life until you get rid of it.

I had severe candida just a year ago that robbed me of all my energy, gave me terrible acne, dry hands every day, patches of dry skin on my forearms, dry lips, white tung, congestion in my throat all the time, weight gain, brain fog, poor sleep, depression, bloating, and so on..

Sense I have done a candida cleanse and taken many full spectrum probiotics everything has improved greatly and any of my my dry skin and acne has gone away forrever, However I will get a few single pimples here and there, that's natural.

I have never taken accutane, but i advise being smart and throwing it away, and instead tryign something that gets to the root cause and not just tratign the symtoms.

I do recommend you continue to take acv every day like I did with 16oz of water with 2 table spoons every morning, and before you go to sleep and make sure to stir it.

ACV works on a homeopathic energetic level, so taking it with water and stiring it will make it much more affective.

Edited by AthleticHunta

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×